# SDR CA160112001

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 31574
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LG WHEEL BEARING FAILURE.  PILOTS REPORTED STRANGE NOISE FROM NLG UNTIL APPROXIMATELY 2 MINUTES AFTER GEAR RETRACTION.  NO AIR TURN BACK PERFORMED. TECHS DISCOVERED DURING INSPECTION THAT THE LT NLG WHEEL ASSY HAD SUFFERED A BEARING FAILURE. LT NLG WHEEL ASSY WAS DISCOVERED DEFLATED, ALL TIE BOLTS LOOSE, OUTER BEARING DISINTEGRATED, INNER BEARING STUCK ON AXLE AND AXLE NUT DAMAGED.  ALL DAMAGED PARTS INCLUDING AXLE REPLACED AND ACFT RTS.  LOOSE TIE BOLTS CONSIDERED CAUSE FOR BEARING FAILURE.
